Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High BP, head reeling, purple subcutaneous areas, feet swelling. On amlodac AT, ecosprin. History of heart ischemia. Treatment?

My wife is 57 years old. She has high BP(fluctuating between 120/65 and 190/96) and has been taking Amlodac AT @1tab/day and Ecosprin 150 @1tab/day since last 1 year. She has heart ischemia . Her feet (ankle downwards)often remain swollen. She sometimes has purple subcutaneous areas which disappear after about a week. Her head reels when she tries to lie on her right side. It continues for 5-10 mins. and after which she feels weak for a long time. What might be the cause(s) of all these?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Hello Mr. S.K. Dutta and welcome to HCM
I am a Jr. to a cardiologist and a General Physician. I have read your mail in detail and wants to help you out. Firstly High BP i.e. 190/96 is quite high at any age or stage try to control it either by increasing the dose of the medicine you are taking or adding another Anti-hypertensive drug to your medication. More importantly you have to change your life style to get control on BP and get rid form Coronary Heart Disease in future. Now let me answer your queries:
1. Peripheral edema or Swollen feet are to be investigated either it is CHF (Chronic Heart Failure) or due to DCM (Dilated Cardiomyopathy) to rule out go for ECHO (Echocardiogarphy) and check for Ejection Fraction of the heart. Other reasons may be fluid retention. Try some Diuretics for this.
2.Purple spots are due to the anticoagulant like Ecosprin which you are taking as a precautionary medicine for IHD (Ischemic Heart Disease). Check out for gum bleeding or blood in the stool, if it is consult your cardiologist and reduce the dose.
3. Pain in the head needs to be investigated in detail, their are many reasons for that like High BP, IHD, Lesions in the artery supplying to the brain or stress induced headache. Consult your Cardiologist or neurologist or both and follow his advice.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor